MathSciNet Relay Station
MathSciNet bibliographic data
MR967346 11A51 (11Y11)
Rosen, Michael I. A proof of the Lucas-Lehmer test. Amer. Math. Monthly 95 (1988), no. 9, 855–856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement